# SDR USAA2011010490040

- Difficulty date: December 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON R-2 DOOR WAY LOWER SILL AT FR66.  REPAIRED R-2 DOOR WAY LOWER SILL AT FR66 IAW A319 SRM 53-41-14.
